# SDR HALA2011111700528

- Difficulty date: November 17, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 34,854 hours, 6,496 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transducer
- Part number: 18195816
- Part serial: 1393
- Condition: Malfunctioned
- Location: Slat Sys
- Part time: 34,933 hours, 6,513 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SELECTING FLAPS TO 5 A T/E FLAP DISAGREE ICAS WARNING LIGHT ILLUMINATED.  PERFORMED CHECKLIST AND LANDED WITH FLAP HANDLE IN 20 DEGS DETENT.  LEFT CONFIGURATION AS IS NO T/E FLAP WERE OUT AT GATE ARRIVAL.  FOUND NR 8 ROTARY ACTUATOR TORQUE LIMITER INDICATOR TRIPPED. RESET INDICATOR PER FIM.  REPLACED INBD SLAT NR 1 LVDT IAW AMM 27-81-11.  OPS CHECKED GOOD.
